| Model Number |
PB1018 |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Valvular Stenosis (2697); Insufficient Information (4580)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 4 years and 1 month following the implant of this transcatheter bioprosthetic valve, a second transcatheter valve was implanted valve-in-valve for an unknown reason.Additional information was received that the second valve was implanted due to stenosis with a higher gradient that was considered normal and resolved the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 4 years and 1 month following the implant of this transcatheter bioprosthetic valve, a second transcatheter valve was implanted valve-in-valve for an unknown reason.